# SDR UALA2009060101578

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,259 hours, 19,514 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: S251N4042
- Part serial: 0714
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON AUTO SLAT EXTENSION TEST SLATS FAIL TO EXTEND SMOOTHLY.  CHANGED SOL VLV ASSY BORROWED FROM NWA, NOW FLAPS WILL NOT EXTEND HYD FOUND INPUT SHAFT SHEARED FROM THE FLAP DRIVE UNIT TO THE PDU.  WHEN ACP AUTO SLAT EXTENSION TEST, SLATS START, STOP, THEN CONTINUE TO FULL DOWN, INSTEAD OF ONE MOVEMENT.  BOTH LEFT AND RIGHT STALL SYS.  REPLACED T/E FLAP POWER DRIVE VALVE ASSY.
